# SDR RAIA2009011300003

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 20,834 hours, 17,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR GND FAULT MESSAGE GEAR WILL NOT RETRACT.  MX REMOVED AND REPLACED NWS PROX SWITCH, REPAIRED DAMAGED WIRE IAW MM PROCEDURE, OPS CHECK GOOD.
